MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Codes Headache (1880); Blurred Vision (2137); Polydipsia (2604)
Date of Event 01/29/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Most likely underlying root cause: mlc-21- improper technique of obtaining or applying blood sample.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2018 in a follow-up call in order to ensure the customer's condition since the initial call; customer went to doctor's office to have glucose levels taken with their meter.His blood glucose reading at the doctor's office was 360mg/dl non-fasting.Customer was given 25-30 units of novolog.There was no hospitalization.Customer is no longer experiencing symptoms.
 
Event or Problem Description
Consumer reported complaint for e-3 blood glucose results.The expected fasting blood glucose test result range is undisclosed.The customer did report symptoms of headache, nausea, excessive thirst, excessive urination and excessive hunger.Medical attention is as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a blood test was performed by the customer and produced test results of e-3 using true metrix air meter.The test strip lot manufacturer's expiration date is 09/22/2018 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7288733
Report Number1000113657-2018-00220
Device Sequence Number1368090
Product Code NBW
UDI-Device Identifier00011822590051
UDI-Public(01)00011822590051
Combination Product (Y/N)N
Initial Reporter StateKY
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMU2402
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2018
Initial Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1